# SDR ASOA04837

- Difficulty date: October 26, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FLOOR SUPPORT BEAMS AT FS 621 ON THE LT AND RT SIDES WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FLOOR SUPPORT BEAMS AT FS 621 ON THE LT AND RT SIDES IAW EO 600-53-0105.
